Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Stability of a scaler differential equation

Author: R. Grimmer
Journal: Proc. Amer. Math. Soc. 32 (1972), 452-456
MSC: Primary 34.51
MathSciNet review: 0288369
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions are given for the stability and asymptotic stability of the zero solution of a scalar differential equation frequently encountered in the comparison method.

References [Enhancements On Off] (What's this?)

  • [1] F. Brauer, Some refinements of Lyapunov's second method, Canad. J. Math. 17 (1965), 811-819. MR 31 #3670. MR 0179422 (31:3670)
  • [2] T. G. Hallam and J. W. Heidel, Structure of the solution set of some first order differential equations of comparison type, Trans. Amer. Math. Soc. 160 (1971), 501-512. MR 0281995 (43:7709)
  • [3] V. Lakshmikantham and S. Leela, Differential and integral inequalities: Theory and applications. Vol. 1 : Ordinary differential equations, Math. in Science and Engineering, vol. 55, Academic Press, New York, 1969.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.51

Retrieve articles in all journals with MSC: 34.51

Additional Information

Keywords: Stability, asymptotic stability, nonuniqueness
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society